# SDR DYCR020099

- Difficulty date: January 20, 2010
- Submitted: January 21, 2010
- Operation: General aviation
- Aircraft: N542EC
- Make and model: Cessna 182T
- Aircraft serial: 18281691
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Melted
- Location: Zone 500
- Part time: 406 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOW AIRSPEED INDICATION DURING TAKEOFF, CONTINUED FLIGHT TO ALTITUDE AND NOTICED THAT A/S INDICATION WAS SLOWLY DROPPING. KNOWING THAT THE PROBLEM WAS INDICATION ONLY, THE PILOT LANDED WITHOUT INCIDENT.  MX INVESTIGATED THE CAUSE OF THE PROBLEM AND DISCOVERED THAT THE PLASTIC PITOT LINE NEAR THE PITOT TUBE HAD MELTED AND RESTRICTED AIRFLOW.
